# SDR ASAA0944747

- Difficulty date: March 15, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 007027167
- Condition: Gouged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR EXTERIOR SURFACE GOUGED ABOVE LATCH RELEASE LEVER.  REPAIRED PER EA 400-52EA-00882.
